MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700124
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported incident could not be determined.
 
Event or Problem Description
During a premature ventricular contractions ablation procedure, there was artifact while pacing that led to a prolonged procedure.The surface signals were enlarged and could not be distinguished.The system was rebooted twice and the issue was resolved.The procedure was completed with no adverse consequences to the patient.

Brand Name
WORKMATE CLARIS SYSTEM DISPLAY PLUS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11967472
Report Number2184149-2021-00195
Device Sequence Number4268772
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700124
Device Catalogue NumberH700124
Device Lot Number7063494
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1